Publication
Title
Nonmonotonic field dependence of damping and reappearance of Rabi oscillations in quantum dots
Author
Language
English
Source (journal)
Physical review letters. - New York, N.Y.
Publication
New York, N.Y. : 2007
ISSN
0031-9007
Volume/pages
98:22(2007), p. 1-4
Article Reference
227403
ISI
000246910100059
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017
To cite this reference